Januvia

Dizzy65101 or Robin
By Dizzy65101 or Robin Latest Reply 2011-08-02 01:13:08 -0500
Started 2011-03-04 19:21:25 -0600

I have been on Januvia for 2 months now and have gained 9 pounds.
Is anyone else on this medication and also gaining weight?


10 replies

cindygal1
cindygal1 2011-08-02 01:13:08 -0500 Report

I have been on Januvia for over ten years now. It forces your body to ue the insulin that your body produces. I have not noticed any weight gain by bing on it. I know that it is keeping my reading in the eighties and nineiesl It has helped me a lot.

LauraS
LauraS 2011-03-07 15:10:18 -0600 Report

I was on Januvia for a month. It did nothing for my sugar levels. And I was very hungry all the time. I'm on Victoza (shots) now, expensive but it works really well for me.

realsis77
realsis77 2011-03-05 12:48:50 -0600 Report

Yes I was perscribed Januvia. I hated it. It didn't work for me at all and it only gave me severe headaches! I finally stopped it and I'm on insulin now. The insulin has been wonderful for me and works perfectly for me. I can't stress enough how much I couldn't stand Januvia. It did absoulty nothing to help my numbers! I'm so glad I no longer take it! I know everyone is different however this IS my expirence with Januvia! It was a total waste for me! Now I take my insulin daily and I feel soooo much better! Januvia was the first thing my doc put me on and like I said all it did for me was weight gain and severe headaches! It did not work at all! I did not like it at all! I hope you have better luck with it than I did! Best wishes and God bless!

bobec4
bobec4 2011-03-05 08:23:25 -0600 Report

I am taking Januvia and I havnt experienced weight gain, but I have experienced stomach cramps and constipation. To be perfectly honest I havnt noticed that januvia has done anything to help with my conditions.

jayabee52
jayabee52 2011-03-04 23:10:44 -0600 Report

Howdy Robin! Welcome to DC!
Please accept my friend invite.

Was just to your profile and read about your problems with Metformin. I had been on Metformin when I got a kidney infection and shut them down in Nov 2006. Ended up with ESRD and had to go on dialysis. Fortunately my kidneys started working well enough again to Dc dialysis. The Drs took me off Met, and onto insulin 2 x d.

So I have no experience with Januvia, and haven't studied it.

Praying you and yours are blessed richly

James

Dizzy65101 or Robin
Dizzy65101 or Robin 2011-03-05 02:50:14 -0600 Report

I thank you for the comment januvia works hormonaly so in that case any thing can happen.I'm glad you are doing better.
Have a blessed weekend, Robin

whitetigress
whitetigress 2011-03-04 19:49:56 -0600 Report

I did some research on januvia. You do not specify what type of januvia you are taking. According to what I found, weight gain is not an expected side effect. If anything, you can expect to lose weight. One report claims that a minimal weight gain is due to water weight gain. And another report states that it is not supposed to effect your weight at all…

At the same time, some of the other side effects do not sound pleasant at all, actually it caused me to worry.

I would mention to my doctor about the weight gain. It may be a sign that your body does not agree with it.

Next Discussion: Supply's »